FRANÇAIS
A showcase of ÉTS researchers’ publications and other contributions
SEARCH

New adaptive multi-expansion frequencies approach for SP-MORe techniques with application to the well-conditioned asymptotic waveform evaluation

Jemai, Mohamed and Kouki, Ammar B.. 2017. « New adaptive multi-expansion frequencies approach for SP-MORe techniques with application to the well-conditioned asymptotic waveform evaluation ». IEEE Transactions on Microwave Theory and Techniques, vol. 65, nº 10. pp. 3709-3719.
Compte des citations dans Scopus : 1.

The full text of this document is not available here.
Rechercher dans Google Scholar
Item Type: Peer reviewed article published in a journal
Professor:
Professor
Kouki, Ammar B.
Affiliation: Génie électrique
Date Deposited: 22 Nov 2017 19:51
Last Modified: 22 Nov 2017 19:51
URI: http://espace2.etsmtl.ca/id/eprint/15964

Actions (login required)

View Item View Item